Numerical computation of a nonlocal double obstacle problem.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 1, p. 19
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Classification :
45K05, 65R20, 45G10, 65H10
Keywords: partial integro-differential equation, phase transition models, piecewise constant functions, Matlab, Fourier transforms, Newton's method, Jacobian, iterative methods, implicit Euler's method
Keywords: partial integro-differential equation, phase transition models, piecewise constant functions, Matlab, Fourier transforms, Newton's method, Jacobian, iterative methods, implicit Euler's method
@article{IJOPCM_2009__2_1_232560,
author = {Bhowmik, Samir K.},
title = {Numerical computation of a nonlocal double obstacle problem.},
journal = {International journal of open problems in computer science and mathematics},
pages = {19},
year = {2009},
volume = {2},
number = {1},
zbl = {1207.65155},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_1_232560/}
}
TY - JOUR AU - Bhowmik, Samir K. TI - Numerical computation of a nonlocal double obstacle problem. JO - International journal of open problems in computer science and mathematics PY - 2009 SP - 19 VL - 2 IS - 1 UR - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_1_232560/ LA - en ID - IJOPCM_2009__2_1_232560 ER -
Bhowmik, Samir K. Numerical computation of a nonlocal double obstacle problem.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 1, p. 19. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_1_232560/